Iis it possible that St Johns Wort caused headaches and leads to elevation in blood pressue?
St. Johns Wort is a herbal medicine that is available over the counter. It has been used extensively in other countries, however, it is currently being tested in placebo controlled studies in the US. The medication is not approved by the FDA. The most frequent side effects reported with the use of the medication include hypersensitivity to light, stomach irritation, mild fatigue, and "mild allergic reaction"; however, there are reports of headaches and high blood pressure associated with its use. Due to several variables related to the medication (eg dosage, shelf life, mixture etc.), I would advise you to stop the medication and get an evaluation by your primary physician. Good Luck.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.